Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from tuberculosis and thyroid with problem in passing urine. What should be done ?

hello my mother has TB she is taking akt4 she is having problems in passing urine.she also feels gastric after eating any thing . what should we do? please help. she has had thyroid for 5 yrs now and is taking thyroid pill every morning.
Asked On : Wed, 4 May 2011
Answers:  3 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
welcome to health care magic
well u need to tell some thing more abt urination
so its better if u contact some urologist
Answered: Wed, 4 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
As she is on akt4,there may be some effect of these drug on kidney so there are other substitutes are available which has no side effects on kidney.
Take advise from your doctor,treating her and discuss this problem.
Answered: Wed, 4 May 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
what sort of problem she is having during micturation?burning muctiration?does urine contains blood? ie red or pinkred coloured urine? you need to get urine analysis by consulting UROLOGIST in your area, bcoz it likely any person old age should be comeout from renaltb, any mass anywhere along tract should be ruled out first,if infection is cause,must be treated at earlist, otherwise things vl end up in renal failure.regarding gastritis take one cap pan-d befor breakfast in morning,then she can take akt4,all tabs in 1/2 hour after food preferably with fruits,gradually she vl over come from gastric problem as you told,remember you never stop giving akt4 just bcoz of gastric, otherwise she may develop multidrug resistanceTB,which is incurable.any way take care,gud luk.
Answered: Wed, 4 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor